Get your Health question answered in 3 easy steps

126 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can the medication for rheumatoid arthritis cause high SGPT ?

with my mother s sgpt test ,she has a high level of sgpt 1163.she has been given a drug oncotex for rheumatoid arthritis from 5 years.is it a cause for the high sgpt level?if so,then what is needed?
Wed, 27 Apr 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Lab Tests
Medical Topics ,  
General & Family Physician 's  Response
Hi,
It seems that your mother's liver is affected,it may be due to infection or due to drug.
You go for S.bilirubin,direct and indirect.
You go for ultra sound.
consult your doctor and discuss about this.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi my age is 30 wieght is 100kg...height is 5.6...my Esr is 70 .and I hv rehmotide arthritist ... My feet hv swell n deshaping n I m very much upset... Hv pain in legs toe ... How I reduce weight...n wts treatment of high Esr...wt should diet take?n my b.p high... Plz guide me regarding my diet....wts diet harmful for me n wts effective???

doctor1 MD

My mother in law is a 71 year old women with RA, she takes Methatrexate (sp) for her RA. Her blood platelets are 116, two months ago they were 246. The RA dr doesn t feel it is the chemotherapy drug she is taking that is causing the drop. What other medical issues could cause this drop? She has been referred to a hematologist.

doctor1 MD

I have Rheumatoid Arthritis and have been taking two medications: Hydroxychloraquin (Plaquinil), and Leflunamide (sp?), which I stopped taking because of skin irritations that I thought were caused by that drug. Also, I was using Ketoconazole for a fungus infection of the foot. I see that there are interactions between the two RA drugs and the Ketoconazole. There is a serious increase in the foot infection at the moment. I will check in with my physicians, but will appreciate your advice. Pat Chandler

Recent questions on Arthritis

doctor1 MD

My 62 year old mother had a heart attack requiring by-pass surgery and valve replacement. She was in good physical shape except for r. arthritis and hypothyroidism for which she was on meds for. She did not make it out of surgery. Any reasons her arthritis/hypothyroidism had anything to do with it?

doctor1 MD

my mom 84 has both arthritis's..through out her body...in the last year she has developed sinus infections....red and black green matter ......her sinus cavity wall has deteriated.....doctors are not sure what it the cause...could it be arthritis....mom has had it in here lungs and extremities.....any answers?

doctor1 MD

I have aches and pains all over, but no temperature. It feels like a viral thing. Pains in the soft tissue in my nose as well as pains and aches in my larger muscle groups, also hurts to pass urine .... I have a little arthritis and the joints that are particularly vulnerable are sore and tender. Like my soft tissues are all inflamed. Flu??

doctor1 MD

Please direct this question to an ortopedic surgeon and/or an alternative medicine specialist. i m a 57 y.o. male, outta shape and overweight with two dislocated shoulders - one worse than the other (supposedly 3rd degree seperation/subluxation) but both give me chronic pain. the worst one has the classic hump where the bone has popped up out of the joint it s the worst but, the other one gives me quite a bit of pain too. all i have for pain is ibuproffen(handfulls) acetaminofen, and alcohol. My Dr. had breifly prescribed Gabbapentin which like Tylenol wasn t much help, essentially negligible. Some years back i had convinced a VA surgeon to do the standard operation but, upon researching it, i learned that only 50% of the time was it effective and of those, 50% developed arthritis in the shoulder. I need some real options/alternatives Doc. Been living with chronic pain for 15 years - not to mention the lack of funtionality. Any suggestions?

doctor1 MD

why would hypermedia show up in bone scan- it was for a shoulder doctor but hyperaemia showed up in the plevis- the ortho doctor did not comment because he was looking for shoulder so what does hypermedia mean in a bone scan -

doctor1 MD

Hi I have been having extremely sore joints, My left hand is in constant pain, my right arm hurts when I try to lifts it up. My knees are extremely paintful even when I'm resting trying to sit down and get up is extremely painful. This morning my...

doctor1 MD

i have numbness in the balls of my feet and pain and discomfort. the pain gets really bad when i elevate my feet when i go to bed at night. this has been going on for two years plus. I have been to several pediatrist and neurologist and no one can...